On Semigroups Defined by the Identity xxy = y

Smile Markovski; Ana Sokolova; Lidija Goracinova Ilieva

Publications de l'Institut Mathématique (2001)

  • Volume: 70(84), Issue: 90, page 1-8
  • ISSN: 0350-1302

How to cite

top

Smile Markovski, Ana Sokolova, and Lidija Goracinova Ilieva. "On Semigroups Defined by the Identity xxy = y." Publications de l'Institut Mathématique 70(84).90 (2001): 1-8. <http://eudml.org/doc/258636>.

@article{SmileMarkovski2001,
author = {Smile Markovski, Ana Sokolova, Lidija Goracinova Ilieva},
journal = {Publications de l'Institut Mathématique},
keywords = {Boolean groups; left unit semigroups; varieties of semigroups; free semigroups; word problem},
language = {eng},
number = {90},
pages = {1-8},
publisher = {Matematički institut SANU},
title = {On Semigroups Defined by the Identity xxy = y},
url = {http://eudml.org/doc/258636},
volume = {70(84)},
year = {2001},
}

TY - JOUR
AU - Smile Markovski
AU - Ana Sokolova
AU - Lidija Goracinova Ilieva
TI - On Semigroups Defined by the Identity xxy = y
JO - Publications de l'Institut Mathématique
PY - 2001
PB - Matematički institut SANU
VL - 70(84)
IS - 90
SP - 1
EP - 8
LA - eng
KW - Boolean groups; left unit semigroups; varieties of semigroups; free semigroups; word problem
UR - http://eudml.org/doc/258636
ER -

NotesEmbed ?

top

You must be logged in to post comments.